# SDR CA030716004

- Difficulty date: July 10, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 643 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2822 · Fuel Boost Pump
- Part: Wire Harness
- Condition: Nicked
- Location: Fuel Boost Pump
- Component: Boost Pump, Cranexxxxxxx
- Component part number: RR53710K
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING PILATUS S/B 28-011,INSPECTION OF BOOST PUMP WIRES, SOME DAMAGE IN THE FORM OF A SMALL NICK WAS NOTED APPROX 7 INCHES FOR THE PUMP BODY. THE INSULATION APPEARED TO BE DAMAGED THROUGH TO THE CONDUCTOR. THE PUMP ASSY WAS REPLACED WITH AN OVERHAULED UNIT. RECORDS INDICATE THAT THESE PUMPS HAVE NEVER BEEN REMOVED AS THEY WERE MOD 'A' PUMPS SINCE NEW.
